# SDR SWIA201436832

- Difficulty date: January 16, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 26,071 hours, 21,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409 +128, VERTICAL POST AT BL 0 LT AND RT SIDES HAVE INDICATIONS NOTED AT AFT FLANGE RADIUS AT WL 69.00 APPROXIMATELY .4" IN LENGTH, 60 PERCENT FSH.  C-CHECK, REPLACED LT AND RT VERTICAL POSTS IAW SRM AND REO.
